# SDR SWIA200617275

- Difficulty date: September 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 21,642 hours, 31,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL STRUCTURE CRACKED AT 3 PLACES, DISCOVERED DURING C-CHECK INSPECTION.  APPLIED DOUBLERS AT FORWARD AND AFT FRAMES BELOW STOPS IAW SRM 120 52-10-02 PGS 207 AND 208 AND RII 52-800-1000.  REPLACED INTERNAL FRAME IAW SRM 120 51-10-02 PG 3 SEC 3 B AND IAW RII 52-800-1000.
